View More View Less
  • 1 Hunan Agricultural University Oriental Science and Technology College Changsha 410128 China
  • | 2 Hunan Agricultural University Science College Changsha 410128 China
  • | 3 Jinan University Packaging Engineering Institute Zhuhai 519070 China
  • | 4 Guangdong Construction Vocational Technology Institute Modern Business and Management Department Guangzhou 510450 China
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

In this paper, a fourth-order nonlinear difference equation is considered. By making use of the critical point theory, we establish various sets of sufficient conditions for the existence and nonexistence of solutions for Neumann boundary value problem and give some new results. Results obtained generalize and complement the existing ones.

  • Agarwal, R. P. and Wong, P. J. Y., Advanced Topics in Difference Equations, Kluwer Academic Publishers, Dordrecht (1997).

    P. J. Y W. , '', in Advanced Topics in Difference Equations , (1997 ) -.

  • Anuradha, V., Maya, C. and Shivaji, R., Positive solutions for a class of nonlinear boundary value problems with Neumann-Robin boundary conditions, J. Math. Anal. Appl., 236(1) (1999), 94–124.

    R S. , 'Positive solutions for a class of nonlinear boundary value problems with Neumann-Robin boundary conditions ' (1999 ) 236 J. Math. Anal. Appl. : 94 -124.

    • Search Google Scholar
  • Arcoya, D., Positive solutions for semilinear Dirichlet problems in an annulus, J. Differential Equations, 94(2) (1991), 217–227.

    D A. , 'Positive solutions for semilinear Dirichlet problems in an annulus ' (1991 ) 94 J. Differential Equations : 217 -227.

    • Search Google Scholar
  • Bai, Z. and Wang, H., On positive solutions of some nonlinear fourth-order beam equations, J. Math. Anal. Appl., 270(2) (2002), 357–368.

    H W. , 'On positive solutions of some nonlinear fourth-order beam equations ' (2002 ) 270 J. Math. Anal. Appl. : 357 -368.

    • Search Google Scholar
  • Cai, X. C., Yu, J. S. and Guo, Z. M., Existence of periodic solutions for fourthorder difference equations, Comput. Math. Appl., 50(1–2) (2005), 49–55.

    Z. M G. , 'Existence of periodic solutions for fourthorder difference equations ' (2005 ) 50 Comput. Math. Appl. : 49 -55.

    • Search Google Scholar
  • Cecchi M., Marini, M. and Villari, G., On the monotonicity property for a certain class of second order differential equations, J. Differential Equations, 82(1) (1989), 15–27.

    G V. , 'On the monotonicity property for a certain class of second order differential equations ' (1989 ) 82 J. Differential Equations : 15 -27.

    • Search Google Scholar
  • Chen, S. Z., Disconjugacy, disfocality, and oscillation of second order difference equations, J. Differential Equations, 107(2) (1994), 383–394.

    S. Z C. , 'Disconjugacy, disfocality, and oscillation of second order difference equations ' (1994 ) 107 J. Differential Equations : 383 -394.

    • Search Google Scholar
  • Chen, P. and Fang, H., Existence of periodic and subharmonic solutions for secondorder p-Laplacian difference equations, Adv. Difference Equ., 2007 (2007), 1–9.

    H F. , 'Existence of periodic and subharmonic solutions for secondorder p-Laplacian difference equations ' (2007 ) 2007 Adv. Difference Equ. : 1 -9.

    • Search Google Scholar
  • Chen, P. and Tang, X. H., Existence of infinitely many homoclinic orbits for fourthorder difference systems containing both advance and retardation, Appl. Math. Comput., 217(9) (2011), 4408–4415.

    X. H T. , 'Existence of infinitely many homoclinic orbits for fourthorder difference systems containing both advance and retardation ' (2011 ) 217 Appl. Math. Comput. : 4408 -4415.

    • Search Google Scholar
  • Chen, P. and Tang, X. H., New existence and multiplicity of solutions for some Dirichlet problems with impulsive effects, Math. Comput. Modelling, 55(3–4) (2012), 723–739.

    X. H T. , 'New existence and multiplicity of solutions for some Dirichlet problems with impulsive effects ' (2012 ) 55 Math. Comput. Modelling : 723 -739.

    • Search Google Scholar
  • Cull P., Flahive, M. and Robson, R., Difference Equations: From Rabbits to Chaos, Springer, New York (2005).

    R R. , '', in Difference Equations: From Rabbits to Chaos , (2005 ) -.

  • Elaydi S., An Introduction to Difference Equations, Springer, New York (2005).

    S E. , '', in An Introduction to Difference Equations , (2005 ) -.

  • Fang, H. and Zhao, D. P., Existence of nontrivial homoclinic orbits for fourthorder difference equations, Appl. Math. Comput., 214(1) (2009), 163–170.

    D. P Z. , 'Existence of nontrivial homoclinic orbits for fourthorder difference equations ' (2009 ) 214 Appl. Math. Comput. : 163 -170.

    • Search Google Scholar
  • Guo, C. J., O’Regan, D. and Agarwal, R. P., Existence of multiple periodic solutions for a class of first-order neutral differential equations, Appl. Anal. Discrete Math., 5(1) (2011), 147–158.

    R. P A. , 'Existence of multiple periodic solutions for a class of first-order neutral differential equations ' (2011 ) 5 Appl. Anal. Discrete Math. : 147 -158.

    • Search Google Scholar
  • Guo, C. J., O’Regan, D., Xu, Y. T. and Agarwal, R. P., Existence and multiplicity of homoclinic orbits of a second-order differential difference equation via variational methods, Appl. Math. Inform. Mech., 4(1) (2012), 1–15.

    R. P A. , 'Existence and multiplicity of homoclinic orbits of a second-order differential difference equation via variational methods ' (2012 ) 4 Appl. Math. Inform. Mech. : 1 -15.

    • Search Google Scholar
  • Guo, C. J. and Xu, Y. T., Existence of periodic solutions for a class of second order differential equation with deviating argument, J. Appl. Math. Comput., 28(1–2) (2008), 425–433.

    Y. T X. , 'Existence of periodic solutions for a class of second order differential equation with deviating argument ' (2008 ) 28 J. Appl. Math. Comput. : 425 -433.

    • Search Google Scholar
  • Guo, Z. M. and Yu, J. S., Applications of critical point theory to difference equations, Fields Inst. Commun., 42 (2004), 187–200.

    J. S Y. , 'Applications of critical point theory to difference equations ' (2004 ) 42 Fields Inst. Commun. : 187 -200.

    • Search Google Scholar
  • Guo, Z. M. and Yu, J. S., Existence of periodic and subharmonic solutions for second-order superlinear difference equations, Sci. China Math., 46(4) (2003), 506–515.

    J. S Y. , 'Existence of periodic and subharmonic solutions for second-order superlinear difference equations ' (2003 ) 46 Sci. China Math. : 506 -515.

    • Search Google Scholar
  • Guo, Z. M. and Yu, J. S., The existence of periodic and subharmonic solutions of subquadratic second order difference equations, J. London Math. Soc., 68(2) (2003), 419–430.

    J. S Y. , 'The existence of periodic and subharmonic solutions of subquadratic second order difference equations ' (2003 ) 68 J. London Math. Soc. : 419 -430.

    • Search Google Scholar
  • Gupta, C. P., Existence and uniqueness theorems for the bending of an elastic beam equation, Appl. Anal., 26(4) (1988), 289–304.

    C. P G. , 'Existence and uniqueness theorems for the bending of an elastic beam equation ' (1988 ) 26 Appl. Anal. : 289 -304.

    • Search Google Scholar
  • Hale, J. K. and Mawhin, J., Coincidence degree and periodic solutions of neutral equations, J. Differential Equations, 15(2) (1974), 295–307.

    J M. , 'Coincidence degree and periodic solutions of neutral equations ' (1974 ) 15 J. Differential Equations : 295 -307.

    • Search Google Scholar
  • Han, G. and Xu, Z., Multiple solutions of some nonlinear fourth-order beam equations, Nonlinear Anal., 68(12) (2008), 3646–3656.

    Z X. , 'Multiple solutions of some nonlinear fourth-order beam equations ' (2008 ) 68 Nonlinear Anal. : 3646 -3656.

    • Search Google Scholar
  • Henderson, J. and Thompson, H. B., Existence of multiple solutions for secondorder discrete boundary value problems, Comput. Math. Appl., 43(10–11) (2002), 1239–1248.

    H. B T. , 'Existence of multiple solutions for secondorder discrete boundary value problems ' (2002 ) 43 Comput. Math. Appl. : 1239 -1248.

    • Search Google Scholar
  • Kocic, V. L. and Ladas, G., Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Kluwer Academic Publishers, Dordrecht (1993).

    G L. , '', in Global Behavior of Nonlinear Difference Equations of Higher Order with Applications , (1993 ) -.

  • Li F., Zhang, Q. and Liang, Z., Existence and multiplicity of solutions of a kind of fourth-order boundary value problem, Nonlinear Anal., 62(5) (2005), 803–816.

    Z L. , 'Existence and multiplicity of solutions of a kind of fourth-order boundary value problem ' (2005 ) 62 Nonlinear Anal. : 803 -816.

    • Search Google Scholar
  • Liu, Y. J. and Ge, W. G., Twin positive solutions of boundary value problems for finite difference equations with p-Laplacian operator, J. Math. Anal. Appl., 278(2) (2003), 551–561.

    W. G G. , 'Twin positive solutions of boundary value problems for finite difference equations with p-Laplacian operator ' (2003 ) 278 J. Math. Anal. Appl. : 551 -561.

    • Search Google Scholar
  • Matsunaga H., Hara, T. and Sakata, S., Global attractivity for a nonlinear difference equation with variable delay, Computers Math. Appl., 41(5–6) (2001), 543–551.

    S S. , 'Global attractivity for a nonlinear difference equation with variable delay ' (2001 ) 41 Computers Math. Appl. : 543 -551.

    • Search Google Scholar
  • Mawhin, J. and Willem, M., Critical Point Theory and Hamiltonian Systems, Springer, New York (1989).

    M W. , '', in Critical Point Theory and Hamiltonian Systems , (1989 ) -.

  • Mickens, R. E., Difference Equations: Theory and Application, Van Nostrand Reinhold, New York (1990).

    R.^E M. , '', in Difference Equations: Theory and Application , (1990 ) -.

  • Pankov, A. and Zakhrchenko, N., On some discrete variational problems, Acta Appl. Math., 65(1–3) (2001), 295–303.

    N Z. , 'On some discrete variational problems ' (2001 ) 65 Acta Appl. Math. : 295 -303.

  • Peterson, A. and Ridenhour, J., The (2; 2)-disconjugacy of a fourth order difference equation, J. Difference Equ. Appl., 1(1) (1995), 87–93.

    J R. , 'The (2; 2)-disconjugacy of a fourth order difference equation ' (1995 ) 1 J. Difference Equ. Appl. : 87 -93.

    • Search Google Scholar
  • Popenda, J. and Schmeidel, E., On the solutions of fourth order difference equations, Rocky Mountain J. Math., 25(4) (1995), 1485–1499.

    E S. , 'On the solutions of fourth order difference equations ' (1995 ) 25 Rocky Mountain J. Math. : 1485 -1499.

    • Search Google Scholar
  • Rabinowitz, P. H., Minimax Methods in Critical Point Theory with Applications to Differential Equations, Amer. Math. Soc., Providence, RI, New York (1986).

    P. H R. , '', in Minimax Methods in Critical Point Theory with Applications to Differential Equations , (1986 ) -.

  • Shi, H. P., Ling, W. P., Long, Y. H. and Zhang, H. Q., Periodic and subharmonic solutions for second order nonlinear functional difference equations, Commun. Math. Anal., 5(2) (2008), 50–59.

    H. Q Z. , 'Periodic and subharmonic solutions for second order nonlinear functional difference equations ' (2008 ) 5 Commun. Math. Anal. : 50 -59.

    • Search Google Scholar
  • Smets, D. and Willem, M., Solitary waves with prescribed speed on infinite lattices, J. Funct. Anal., 149(1) (1997), 266–275.

    M W. , 'Solitary waves with prescribed speed on infinite lattices ' (1997 ) 149 J. Funct. Anal. : 266 -275.

    • Search Google Scholar
  • Thandapani, E. and Arockiasamy, I. M., Fourth-order nonlinear oscillations of difference equations, Comput. Math. Appl., 42(3–5) (2001), 357–368.

    I. M A. , 'Fourth-order nonlinear oscillations of difference equations ' (2001 ) 42 Comput. Math. Appl. : 357 -368.

    • Search Google Scholar
  • Yan, J. and Liu, B., Oscillatory and asymptotic behavior of fourth order nonlinear difference equations, Acta. Math. Sinica, 13(1) (1997), 105–115.

    B L. , 'Oscillatory and asymptotic behavior of fourth order nonlinear difference equations ' (1997 ) 13 Acta. Math. Sinica : 105 -115.

    • Search Google Scholar
  • Yang, J. P., Sign-changing solutions to discrete fourth-order Neumann boundary value problems, Adv. Difference Equ., 2013 (2013), 1–10.

    J. P Y. , 'Sign-changing solutions to discrete fourth-order Neumann boundary value problems ' (2013 ) 2013 Adv. Difference Equ. : 1 -10.

    • Search Google Scholar
  • Yao, Q., Positive solutions of a nonlinear elastic beam equation rigidly fastened on the left and simply supported on the right, Nonlinear Anal., 69(5–6) (2008), 1570–1580.

    Q Y. , 'Positive solutions of a nonlinear elastic beam equation rigidly fastened on the left and simply supported on the right ' (2008 ) 69 Nonlinear Anal. : 1570 -1580.

    • Search Google Scholar
  • Yu, J. S. and Guo, Z. M., Boundary value problems of discrete generalized Emden-Fowler equation, Sci. China Math., 49(10) (2006), 1303–1314.

    Z. M G. , 'Boundary value problems of discrete generalized Emden-Fowler equation ' (2006 ) 49 Sci. China Math. : 1303 -1314.

    • Search Google Scholar
  • Yu, J. S. and Guo, Z. M., On boundary value problems for a discrete generalized Emden-Fowler equation, J. Differential Equations, 231(1) (2006), 18–31.

    Z. M G. , 'On boundary value problems for a discrete generalized Emden-Fowler equation ' (2006 ) 231 J. Differential Equations : 18 -31.

    • Search Google Scholar
  • Zhou, Z., Yu, J. S. and Chen, Y. M., Periodic solutions of a 2nth-order nonlinear difference equation, Sci. China Math., 53(1) (2010), 41–50.

    Y. M C. , 'Periodic solutions of a 2nth-order nonlinear difference equation ' (2010 ) 53 Sci. China Math. : 41 -50.

    • Search Google Scholar
  • Zou, W. M. and Schechter, M., Critical Point Theory and Its Applications, Springer, New York (2006).

    M S. , '', in Critical Point Theory and Its Applications , (2006 ) -.

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
submission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription fee 2021 Online subsscription: 672 EUR / 840 USD
Print + online subscription: 760 EUR / 948 USD
Subscription fee 2022

Online subsscription: 688 EUR / 860 USD
Print + online subscription: 776 EUR / 970 USD

Subscription Information Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Publication
Programme
2021 Volume 58
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia  
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)